# SDR 9EKA20150313012

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N814EH
- Make and model: Aerosp AS355*
- Aircraft serial: 2641
- Aircraft time: 6,135 hours, 30,932 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,621 hours, 12,199 cycles
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Spider
- Part number: 350A33203000
- Part serial: M2057
- Condition: Broken
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D, A, O

## Discrepancy

LOST RT PEDAL IN FLIGHT.  PERFORMED RUN ON LANDING.
